The morning of that I woke up with cramps and some dark brown/ semi heavy bleeding I made my appt to get my first depo shot. A few hours later after I had gotten my shot the dark brown bleeding had become a regular colour of red and I continued to have my period normally for about 3 days later and then some small spotting. Now I did have unprotected sex with my boyfriend about a day and a half after that first shot. I'm really nervous because what if I got the shot just before my period since it was brown spotting and not yet red? It's now been about six and a half weeks and I haven't gotten my period or any spotting whatsoever just been getting some random nausea here and there and I am beyond terrified that I may be pregnant. Does anyone have any ideas if this is just part of the side effects of the shot or can I really be experiencing an early pregnancy? I'm just worried that maybe I got the shot a few hours before the REAL start of my period and so I wasn't truly protected the following night when I did have sex…any input would be enormously appreciated. Thank you!
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2014 • 1 answer
Updated 25 Dec 2014 • 1 answer
Updated 18 Dec 2015 • 1 answer
Updated 3 Nov 2017 • 1 answer
Updated 17 May 2017 • 1 answer